比率形質に関する切断型選抜における切断点 Truncation Point in Truncation Selection for a Proportion-Defined Trait

この論文にアクセスする

この論文をさがす

著者

抄録

比形質の中には,一成分量の総量に対する比率として定義されるタイプの形質,すなわち比の分子形質が分母を構成する一要素でもあるような形質が含まれる.本研究では,このような比形質(比率形質と呼ぶ)を取り上げ,切断型個体選抜における切断点について検討を加えた.なお,ここでは正規分布に従う2つの成分形質を仮定し,それらはいずれも正値をとるとした.切断点を表わす一理論式は,成分形質に関する変動係数および相関のようなパラメータならびに所与の選抜率に対応する標準正規分布の切断点などの項により記述された.ただし,当該式が理論的に有効であるためには,成分形質の変動係数が小さいか,もしくは成分形質がcurtailed正規分布に従うとの仮定が必要と考えられた.成分形質に関するパラメータ値および選抜率を変化させて,真の切断点値とその正規近似値との差異の様相について調べたところ,両者間の不一致の程度は,とりわけ成分形質に関する変動係数の相対的大きさに左右されることが示された.また,比率形質の分布は,成分形質に関するパラメータ値の如何に応じて可変的であり,対称型,左傾型および右傾型のいずれの分布型をもとり得ることが示唆された.日畜会報,69(5):417-423,1998

Of ratio traits, there exists a trait whose numerator is also contained in the denominator as its one component. This type of trait may be called a proportion-defined trait or simply a proportion trait. In this paper, the truncation point for a proportion-defined trait is investigated, assuming that its component traits follow normality and have positive values and supposing a proportion of population selected truncatedly. A formula for the point is expressed in terms of phenotypic parameters such as coefficients of variation and correlation for component traits and the truncation value corresponding to a given proportion of population selected of the standard normal distribution. It is considered that the validity of the formula requires the fulfilled assumption of small coefficients of variation or curtailed normality for component traits. Using the formula and its approximation based on the assumption of normality, the discrepancy between the truncation value and the approximate value is evaluated deterministically. The degree of the discrepancy is shown to be affected by the values of phenotypic parameters, especially by the relative magnitude of coefficients of variation, for component traits. It is suggested that the geometric shape of the intrinsic distribution of the proportion trait is changeable: that is, symmetric, skewed to the right, or to the left.

収録刊行物

  • 日本畜産學會報 = The Japanese journal of zootechnical science

    日本畜産學會報 = The Japanese journal of zootechnical science 69(5), 417-423, 1998-05-25

    Japanese Society of Animal Science

参考文献:  14件中 1-14件 を表示

各種コード

  • NII論文ID(NAID)
    10021726047
  • NII書誌ID(NCID)
    AN00195188
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    1346907X
  • データ提供元
    CJP書誌  J-STAGE 
ページトップへ